AFFORDABLE - TRUSTED - HIGH QUALITY
BOARD OF DIRECTORS
FACILITIES & CAPABILITIES
NEW PRODUCT DEVELOPMENT
Decolgen Cold & Flu Extra Strength
Paracetamol 500 mg, Phenylephrine Hydrochloride 10 mg, Chlorpheniramine Maleate 2 mg
For Cold; Fever, Headache; Runny Nose; Nasal Congestion
Export to Singapore, Myanmar
Our staff are all highly experienced and strongly motivated, which is one of the reasons our products are of consistently high quality.
"We are pleased to bring you more than your expectations"